# SDR SWIA201438446

- Difficulty date: June 13, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N218AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 27,213 hours, 17,727 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Lug
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ALERON INBD LUG CHAFED.  C-CHECK, REPAIRED CHAFE TO RT WING ALERON INBD LUG IAW REO.
